Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Anxiety. Using IV heroin, xanax, buprenorphine, had taken naltrexone for sedation. What can I expect?

I am currently using iv heroin, plus I take xanax for anxiety. I'm trying to find a program ASAP to get detoxed from heroin. My worry is that any place will not give me buprenorphine if I have xanax in my system. Is this true? I was also looking into the rapid withdrawal detox and really wanted to try it, but again, I didn't know if the xanax will cause a problem with the naltrexone that they give during sedation along with all the other meds while you're sedated. I need help desperately. I can't go on living like this anymore. I'm using alot and I'm really scared. I just want a treatment that will get me through withdrawal with the least amount of symptoms.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Hello,
Welcome to Healthcare Magic.

Naltrexone is an opioid antagonist. It is never given in active heroine users. It is given after 5-7 days of detoxification.

There is no relation with Xanax and treatment with Buprenorphine, as both belong from different class.

I would advice get yourself evaluated by de addiction specialist in non judgmental way, and then only take treatment related decision.

Wish you good health and all the best.

Regards,
Dr Ashish Kumar Mittal
www.99doctor.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor